Mariolita

275d

Good morning, hope everyone is well. It's difficult to find what to eat when most of the green vegetable has been remove from my diet. Q. how do substitute vegetable and get tired of eating the same things?

Antiphospholipid Syndrome (APS)

Warfarin

View all
  • Alice123

    267d

    Hello! I understand your concern about removing greens vegetables from your diet…what I found helpful is to keep some of the green vegetables but I just take them during some days and make sure the amount. For instance with the dosis I have for warfarin, I can eat lettuce 1 time 3 days per week, with that amount and the doses I found the balance. The rest of the days I eat the rest of the vegetables that are not green (tomates, yellow peppers, mushrooms, squash, eggplant etc) I cook different vegetables with that I don’t get tired. Hope you feel better. 🤗

  • Alice123

    267d

    https://foodfornet.com/foods-low-vitamin-k/

  • Alice123

    267d

    In the link you can find what kind of food I use to balance my low vitamin k diet

  • Alice123

    267d

    This is not a medical link, just a reference that could give you ideas about what kind of food you can use in your diet

  • Katapneuma

    238d

    I've been on warfarin since 2007. I have found that eating my regular vitamin K filled diet, testing often, and asking the doctor to adjust the warfarin accordingly works for me... Need a spinach salad every day? You'll have to take more warfarin than someone who doesn't eat spinach daily. Good luck! You'll find your balance 👍

  • Mommy_bear

    115d

    I’ve been on Warfarin for 18 months for APS & I was told at anti-coagulant clinic to NOT remove vegetables from your diet, rather eat consistent servings daily. Green leafy vegetables’s health benefits are important for overall health.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.